BibTeX record: journals/moc/JiangHL08

download as .bib file

@article{DBLP:journals/moc/JiangHL08,
  author    = {Yi Jiang and
               William W. Hager and
               Jian Li},
  title     = {The generalized triangular decomposition},
  journal   = {Math. Comput.},
  year      = {2008},
  volume    = {77},
  number    = {262},
  pages     = {1037--1056},
  url       = {http://dx.doi.org/10.1090/S0025-5718-07-02014-5},
  doi       = {10.1090/S0025-5718-07-02014-5},
  timestamp = {Thu, 23 Oct 2014 10:23:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/JiangHL08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}